Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 55, NWS Mobile, AL

November 21, 2017

NWS Mobile, AL issued this small craft advisory at Nov 21, 2017, 4:07 AM CST. It took effect at Nov 22, 2017, 3:00 AM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2017, 4:07 AM CST (10:07 UTC)
In effect from
Nov 22, 2017, 3:00 AM CST
Expired
Nov 23, 2017, 9:00 AM CST
In force
30 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

319 
WHUS74 KMOB 211007
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CST TUE NOV 21 2017

...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT 60 NM LATE TONIGHT THROUGH WEDNESDAY NIGHT...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION LATE
TONIGHT INTO WEDNESDAY. AN ASSOCIATED REINFORCING COLD FRONT WILL
PUSH ACROSS THE MARINE AREA LATE TONIGHT INTO EARLY WEDNESDAY 
MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS 
CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT OVER THE 
OFFSHORE WATERS.

GMZ650-655-670-675-211800-
/O.NEW.KMOB.SC.Y.0055.171122T0900Z-171123T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
407 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST
THURSDAY. 

* WINDS...BECOMING NORTH AND INCREASING TO 18 TO 23 KNOTS WITH
  OCCASIONAL HIGHER GUSTS. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET NEAR SHORE AND 3 TO 5 FEET
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
699 
WHUS74 KMOB 212025 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CST TUE NOV 21 2017

...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT 60 NM LATE TONIGHT THROUGH WEDNESDAY NIGHT...

.AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION LATE
TONIGHT INTO WEDNESDAY. AN ASSOCIATED REINFORCING COLD FRONT WILL
PUSH ACROSS THE MARINE AREA LATE TONIGHT INTO EARLY WEDNESDAY
MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY NIGHT OVER THE
OFFSHORE WATERS.

GMZ650-655-670-675-220600-
/O.CON.KMOB.SC.Y.0055.171122T0900Z-171123T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
225 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM CST THURSDAY...

* WINDS...BECOMING NORTH AND INCREASING TO 18 TO 23 KNOTS WITH 
  OCCASIONAL HIGHER GUSTS. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET NEAR SHORE AND 3 TO 5 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
863 
WHUS74 KMOB 220602
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1202 AM CST WED NOV 22 2017

...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT 60 NM LATE TONIGHT THROUGH WEDNESDAY NIGHT...

.A REINFORCING COLD FRONT WILL PUSH ACROSS THE MARINE AREA LATE 
TONIGHT INTO EARLY WEDNESDAY MORNING AND WILL BRING INCREASING 
NORTHERLY FLOW AND HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH 
WEDNESDAY NIGHT OVER THE OFFSHORE WATERS.

GMZ650-655-670-675-221415-
/O.CON.KMOB.SC.Y.0055.171122T0900Z-171123T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1202 AM CST WED NOV 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WINDS...BECOMING NORTH AND INCREASING TO 18 TO 23 KNOTS WITH 
  OCCASIONAL HIGHER GUSTS. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET NEAR SHORE AND 3 TO 5 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
192 
WHUS74 KMOB 221257
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
657 AM CST WED NOV 22 2017

...INCREASING NORTHERLY WINDS WILL BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT 60 NM THROUGH TONIGHT...

.A REINFORCING COLD FRONT WILL PUSH ACROSS THE MARINE AREA THIS
MORNING AND WILL BRING INCREASING NORTHERLY FLOW AND HAZARDOUS 
CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT OVER THE OFFSHORE 
WATERS.

GMZ650-655-670-675-222100-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-171123T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
657 AM CST WED NOV 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS. 

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 4 TO 6 
  FEET WELL OFFSHORE BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
911 
WHUS74 KMOB 221956
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
156 PM CST WED NOV 22 2017

...A MODERATE TO STRONG NORTHERLY WIND WILL BRING HAZARDOUS 
CONDITIONS FOR SMALL CRAFT OVER THE GULF COASTAL WATERS OF 
ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH LATE TONIGHT...

.A REINFORCING SURGE OF OFFSHORE FLOW WILL CONTINUE TO BRING AN 
INCREASED NORTHERLY FLOW AND HAZARDOUS SEA CONDITIONS FOR SMALL 
CRAFT THROUGH TONIGHT OVER THE GULF WATERS.

GMZ650-655-670-675-230900-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-171123T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
156 PM CST WED NOV 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS. 

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 4 TO 6 
  FEET WELL OFFSHORE BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
493 
WHUS74 KMOB 230816
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
216 AM CST THU NOV 23 2017

...A MODERATE TO STRONG NORTHERLY WIND WILL BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT OVER THE GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT 60 NM INCLUDING LOWER MOBILE BAY
AND THE MISSISSIPPI SOUND THROUGH EARLY THIS MORNING...

.A REINFORCING SURGE OF OFFSHORE FLOW WILL CONTINUE TO BRING  
HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS MORNING 
OVER LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE GULF WATERS.

GMZ631-632-231500-
/O.EXB.KMOB.SC.Y.0055.000000T0000Z-171123T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
216 AM CST THU NOV 23 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS. 

* WAVES...CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-231500-
/O.EXT.KMOB.SC.Y.0055.000000T0000Z-171123T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
216 AM CST THU NOV 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS. 

* WAVES/SEAS...3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
374 
WHUS74 KMOB 231506
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
906 AM CST THU NOV 23 2017

...SMALL CRAFT ADVISORY FOR AREA COASTAL WATERS HAS EXPIRED...

.WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS.

GMZ631-632-650-655-670-675-231615-
/O.EXP.KMOB.SC.Y.0055.000000T0000Z-171123T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
906 AM CST THU NOV 23 2017

...SMALL CRAFT ADVISORY HAS EXPIRED AT 9 AM CST THIS MORNING...

WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. WINDS STILL REMAIN
STRONG ENOUGH TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
BOATERS ARE URGED TO CONTINUE TO EXERCISE CAUTION UNTIL THE WINDS
SUBSIDE FURTHER.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 11:44 PM CST, 4 hours 23 minutes earlier.

Area forecast discussion, Nov 20, 11:44 PM CST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1144 PM CST Mon Nov 20 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...
VFR Conditions will continue tonight with light and variable winds
overnight and into the day tomorrow. DJ/17

&&

.PREV DISCUSSION... /issued 943 PM CST Mon Nov 20 2017/

DISCUSSION...Updated for latest marine discussion below.

MARINE...
Opted to remove POPs in the offshore waters for tonight as there
only appears to be increased low level cloudiness over the marine
zones. The dry air over head and subsequent inversion is
restricting the development of showers. Winds are easterly for now
but are expected to become more northerly throughout the night
and early morning. DJ/17

PREV DISCUSSION... /issued 609 PM CST Mon Nov 20 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...
VFR Conditions expected through the forecast period with variable
to light northerly winds overnight and into tomorrow. DJ/17

PREV DISCUSSION... /issued 252 PM CST Mon Nov 20 2017/

NEAR TERM /Now Through Tuesday/...Next short wave trof that has
moved east over the central plains early today will continue to
shift east reaching the lower Mississippi river valley and the north
central gulf states during the day on Tue. Near the sfc high
pressure generally over the se conus and western Atlantic will
continue to shift east through Tue afternoon. To the southeast most
of the model guidance continues to show a weak sfc trof/low forming
over the ne gulf generally south of Apalachicola progged to become
better developed and gradually shift east through late Tue, then
weaken further to the east over the Fl Penisula as the next surge of
colder air moves south out over the northern gulf waters. With this
pattern expect a mix of sun and clouds during the daylight hours
through Tue with a slight chance of showers occurring mostly east of
the I-65 corridor stretching offshore south of the Western Fl
panhandle occurring mostly during the day on Tue.

Temps will continue to be on the cool side tonight, generally 2 to 4
degrees below seasonal averages, with lows ranging from the mid to
upper 30s for most locations generally north of the I-10 corridor
and the lower to mid 40s further south to the immediate coast. Highs
Tue will run 2 to 3 degrees above seasonal averages, ranging from
the mid to upper 60s for areas generally north of the I-10 corridor
and the upper 60s to lower 70s further south to the immediate coast.
32/ee

SHORT TERM /Tuesday night Through Thursday night/...The large
"5-Wave" pattern shows an upper trof amplifying over the eastern
states during the period, and while several strong shortwaves move
through this larger scale pattern, a persistent deep layer
northerly flow is maintained over the forecast area during the
period. A cold front approaching from the west (associated with a
surface low well to the north) moves through the forecast area
Tuesday night followed by a surface ridge building into the
southeast states. The deep layer northerly flow results in
steadily decreasing deep layer moisture, and have gone with a dry
forecast through the period except for slight chance pops near
Destin, Florida Tuesday night when the frontal passage combined
with the best deep layer moisture could combine to produce
isolated patches of rain. It should be noted that during this
period an inverted surface trof will be located over the
easternmost portion of the Gulf and later evolves into a surface
low centered over the east central Gulf. Based on the
progressively drier deep layer air flowing into the region, no
precipitation is expected to be able to develop which will affect
the forecast area in response to this system. Lows Tuesday night
will be in the lower to mid 40s along and west of I-65, with mid
40s to lower 50s further to the east. Cooler temperatures follow
for Wednesday night and Thursday night in the wake of the cold
front. Wednesday night will see mid 30s to lower 40s along and
west of I-65 with lower to mid 40s further to the east, then
Thursday night will be a bit cooler with mid to upper 30s along
and west of I-65 and upper 30s to lower 40s further to the east.
Highs on Wednesday will be mostly in the mid 60s, then Thursday
will range from upper 50s well inland to the mid 60s closer to the
coast. /29

LONG TERM /Friday Through Monday/...A longwave upper trof over the
eastern states moves very slowly eastward off the east coast and
into the far western Atlantic during the period, maintaining a
dry, deep layer northerly flow over the forecast area. Another
cold front approaches from the Plains on Friday and moves through
the area on Saturday, but no precipitation is expected given
limited deep layer moisture and also that the front is not
particularly strong. Highs on Friday will be mostly in the mid 60s
then warm to upper 60s/near 70 for Saturday ahead of the front.
Progressively cooler daytime highs follow for the remainder of the
period with highs on Monday mostly in the lower 60s. Lows Friday
night range from around 40 well inland to the upper 40s at the
coast, then trend cooler by Sunday night when mid to upper 30s are
expected over interior areas with lower 40s closer to the coast. /29

MARINE...A light easterly wind will continue through early this
evening then shift northeast overnight and on Tue mostly in response
to a weak sfc trof/low forming over the northeast gulf generally
south of Apalachicola Fl. To the north another surge of cold air
will move south to the northern and central gulf waters by late Tue
night into Wed leading to a moderate to occasionally strong offshore
flow late Wed through early Fri morning. Better rain chances are
also expected with this pattern with bulk of the precip remaining
east of Pensacola Fl throughout the week. Seas will subside to
around 2 feet through early Tue then gradually build to 4 to 5 feet
by early Thu, then slowly subside to 2 to 3 feet by early Fri
afternoon. Small craft will have to exercise caution with the better
offshore flow by midweek with possible Small Craft Advisories mostly
over the open gulf waters Wed night into early Thu. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 20, 8:34 AM CST, 19 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
834 AM CST Mon Nov 20 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-211445-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
834 AM CST Mon Nov 20 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks is not expected
through Sunday.

GMZ630>635-650-655-670-675-211445-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
834 AM CST Mon Nov 20 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moderate to strong northerly winds may create hazardous
conditions for small craft Tuesday night through Thursday night.

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.